I started birth control about a month and a half ago and Just got off me period not to long ago. Since the day I stared Mononessa birth control I've been having nausea on and off still and some days it's bad and some days it's not. I've also had some pelvic pain to is this normal?
Samlizsantee; Yes this could be from the pill, what you could do is give your doctor a call and see what the doctor thinks some times there hard to adjust to and you may need a different dose. Which would be a different brand there are a lot some woman have problems with one kind or another and then take a different one and have no problems at all so you should let the doctor know anytime you mess with the hormones it can cause all kinds of problems. But listen very close so you well know how long before you are safe for sex on the new pill,vs the old one. good luck but this would be a good start to help solve your problems Chuck1957
- Mononessa Information for Consumers
- Mononessa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mononessa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Sep 2010 • 2 answers
Posted 9 Nov 2013 • 1 answer
Posted 17 Aug 2015 • 1 answer
Posted 14 Jan 2016 • 0 answers
Posted 15 Jun 2016 • 0 answers